# SDR WTAA960059

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120013
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Ejector Valve
- Part number: 3D237606
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - LEFT ENGINE INLET DE-ICE BOOTS FAILED TO OPERATE AFTER 5 SECONDS OF OPERATION.  AIRCRAFT RETURNED TO STATION DUE TO EXISTING EN ROUTE WEATHER CONDITIONS.  MAINTENANCE CLEANED AND LUBED EJECTOR VALVE.  INLET BOOT OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
